Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 373, Number 1

Eilenberg-Watts calculus for finite categories and a bimodule Radford $S^{4}$ theorem
Jürgen Fuchs, Gregor Schaumann and Christoph Schweigert.
Trans. Amer. Math. Soc. 373 (2020), 1-40
Abstract, references and article information
Full-text PDF
The rearrangement number
Andreas Blass, Jörg Brendle, Will Brian, Joel David Hamkins, Michael Hardy and Paul B. Larson.
Trans. Amer. Math. Soc. 373 (2020), 41-69
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Mirror symmetry for honeycombs
Benjamin Gammage and David Nadler.
Trans. Amer. Math. Soc. 373 (2020), 71-107
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The torsion in symmetric powers on congruence subgroups of Bianchi groups
Jonathan Pfaff and Jean Raimbault.
Trans. Amer. Math. Soc. 373 (2020), 109-148
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Prym varieties of genus four curves
Nils Bruin and Emre Can Sertöz.
Trans. Amer. Math. Soc. 373 (2020), 149-183
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Limits of traces of singular moduli
Dohoon Choi and Subong Lim.
Trans. Amer. Math. Soc. 373 (2020), 185-227
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Counting cusped hyperbolic 3-manifolds that bound geometrically
Alexander Kolpakov and Stefano Riolo.
Trans. Amer. Math. Soc. 373 (2020), 229-247
Abstract, references and article information
Full-text PDF
Sums with the Möbius function twisted by characters with powerful moduli
William D. Banks and Igor E. Shparlinski.
Trans. Amer. Math. Soc. 373 (2020), 249-272
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sums of Galois representations and arithmetic homology
Avner Ash and Darrin Doud.
Trans. Amer. Math. Soc. 373 (2020), 273-293
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Heegaard Floer homology and concordance bounds on the Thurston norm
Daniele Celoria and Marco Golla; with an appendix with Adam Simon Levine.
Trans. Amer. Math. Soc. 373 (2020), 295-318
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniform approximation of Abhyankar valuation ideals in function fields of prime characteristic
Rankeya Datta.
Trans. Amer. Math. Soc. 373 (2020), 319-341
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Volumes of 3-ball quotients as intersection numbers
Martin Deraux.
Trans. Amer. Math. Soc. 373 (2020), 343-383
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A new criterion of physical measures for partially hyperbolic diffeomorphisms
Yongxia Hua, Fan Yang and Jiagang Yang.
Trans. Amer. Math. Soc. 373 (2020), 385-417
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Pseudo–Anosov mapping classes from pure mapping classes
Yohsuke Watanabe.
Trans. Amer. Math. Soc. 373 (2020), 419-434
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Complete convergence and records for dynamically generated stochastic processes
Ana Cristina Moreira Freitas, Jorge Milhazes Freitas and Mário Magalhães.
Trans. Amer. Math. Soc. 373 (2020), 435-478
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uncountable $n$-dimensional excellent regular local rings with countable spectra
S. Loepp and A. Michaelsen.
Trans. Amer. Math. Soc. 373 (2020), 479-490
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On self-affine tiles whose boundary is a sphere
Jörg Thuswaldner and Shu-qin Zhang.
Trans. Amer. Math. Soc. 373 (2020), 491-527
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Characterization of nonlinear Besov spaces
Chong Liu, David J. Prömel and Josef Teichmann.
Trans. Amer. Math. Soc. 373 (2020), 529-550
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Kobayashi–Hitchin correspondence for analytically stable bundles
Takuro Mochizuki.
Trans. Amer. Math. Soc. 373 (2020), 551-596
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Chebotarev density theorem in short intervals for extensions of $\mathbb{F}_{q}(T)$
Lior Bary-Soroker, Ofir Gorodetsky, Taelin Karidi and Will Sawin.
Trans. Amer. Math. Soc. 373 (2020), 597-628
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A spectral approach for quenched limit theorems for random hyperbolic dynamical systems
D. Dragičević, G. Froyland, C. González-Tokman and S. Vaienti.
Trans. Amer. Math. Soc. 373 (2020), 629-664
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Classical discrete symplectic ensembles on the linear and exponential lattice: skew orthogonal polynomials and correlation functions
Peter J. Forrester and Shi-Hao Li.
Trans. Amer. Math. Soc. 373 (2020), 665-698
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
C*-algebras from actions of congruence monoids on rings of algebraic integers
Chris Bruce.
Trans. Amer. Math. Soc. 373 (2020), 699-726
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spherically symmetric solutions of the multidimensional, compressible, isentropic Euler equations
Matthew R. I. Schrecker.
Trans. Amer. Math. Soc. 373 (2020), 727-746
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions